# SDR 97ZZZX2860

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE FOUND THE FOLLOWING:  UPPER BUSTLE EVAC LIGHT AT 4R DOOR INOPERATIVE, AND, EVAC FLOOR STRIP MISSING SHORT SECTION BY LAST SEATS E-ZONE.  REPLACED BUSTLE LIGHT, OPS OK PER MM 33-51-00.  REF:  OPERATOR CONTROL NR:  TWRA97100.
